# SDR AALA202508050862

- Difficulty date: July 18, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N998NN
- Make and model: Boeing 737823
- Aircraft serial: 31250
- Aircraft time: 25,755 hours, 11,068 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Spring
- Condition: Corroded
- Location: Zone 300 Elev
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HORIZONTAL STABILIZER ELEVATOR TAB CONTROL MECHANISM SPRINGS LOWER HARDWARE HAS EVIDENCE OF SURFACE RUST. REMOVED AND REPLACED RIGHT HORIZONTAL STABILIZER ELEVATOR TAB CONTROL MECHANISM SPRINGS LOWER HARDWARE AND PERFORMED SATISFACTORY ELEVATOR AND ELEVATOR TRIM CONTROL SYSTEM TEST AND ELEVATOR TAB CONTROL SYSTEM OPERATIONAL TEST. PER B737-NG AMM 27-31-00, B737-NG AMM 27-31-34.
